MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) PERCUFLEX¿ PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC - COSTA RICA (COYOL) PERCUFLEX¿ PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M006175262010
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a percuflex¿ plus ureteral stent was implanted in the ureter on (b)(6) 2017, and was attempted to be removed during a removal catheter j procedure performed on (b)(6) 2017.According to the complainant, during the removal catheter j procedure, an attempt to remove the percuflex¿ plus ureteral stent was performed; however, distal double j failed to uncoil leaving the stent stuck in the distal end of the ureter.The stent was cut using a holmium laser and the patient was placed under general anesthesia to undergo a two hour surgery.Additionally, it was reported that trauma was noted on the ureter increasing the surgical risk and the possible complications.During the surgery the patient had trauma in the ureter due to handling, but the patient is stable now, without injury, at the conclusion of the procedure.

Brand Name
PERCUFLEX¿ PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key6801279
Report Number3005099803-2017-02290
Device Sequence Number16314894
Product Code FGE
UDI-Device Identifier08714729340003
UDI-Public(01)08714729340003(17)20190731(10)19998781
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberM006175262010
Device Catalogue Number175-262-01
Device Lot Number19998781
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2017
Initial Report FDA Received Date08/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;